MathSciNet Relay Station
MathSciNet bibliographic data
MR2552486 49K40 (49J40 90C31)
Fang, Ya-Ping; Huang, Nan-Jing; Yao, Jen-Chih Well-posedness by perturbations of mixed variational inequalities in Banach spaces. European J. Oper. Res. 201 (2010), no. 3, 682–692.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement